# SDR 06FDEA1592

- Difficulty date: April 24, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER FWD CORNER OF AFT CARGO DOOR.  REPAIRED AS PER SRM   52-10-00 FIG.   17 VOL.I. CLASSIFIED MINOR REPAIR PER GMM 6-2-100.
